# SDR ASOA20140731062

- Difficulty date: July 31, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N14105
- Make and model: Emb EMB-145XR
- Aircraft serial: 145649
- Aircraft time: 32,848 hours, 18,452 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Screw
- Part number: NAS109634
- Condition: Backed Out
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "A" CHECK,  FOUND LT OVERWING EXIT JAMMED.  WILL NOT OPEN MAINTANCE FOUND SCREW BACKED OUT ON TRIM.  REPLACED SCREW AND PREFORMED OPS CHECK.  OPS CHECK GOOD.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.
